Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 11:15 PM CDT for Bexar County, Wilson County, Texas. It took effect at Jun 1, 2016, 4:40 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 11:15 PM CDT (04:15 UTC)
- In effect from
- Jun 1, 2016, 4:40 AM CDT
- Expired
- Jun 2, 2016, 12:27 PM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 44.80 ft at Jun 3, 2016, 9:00 AM CDT.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
711
WGUS44 KEWX 010415
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CDT TUE MAY 31 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-012215-
/O.NEW.KEWX.FL.W.0079.160601T0940Z-160602T1727Z/
/ELMT2.1.ER.160601T0940Z.160601T1800Z.160602T0527Z.NO/
1115 PM CDT TUE MAY 31 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Antonio River Near Elmendorf.
* from late tonight to Thursday afternoon...or until the warning is cancelled.
* At 10:30 PM Tuesday the stage was 31.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to rise to
near 36.7 feet by tomorrow early afternoon.The river will fall below flood
stage by early Thursday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.0 feet on Feb 4
1992.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 31.5 Tue 10 PM 36.2 34.1 32.2 30.6 29.2
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$3 follow-up statements
887
WGUS84 KEWX 011528
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 AM CDT WED JUN 1 2016
...The flood warning continues for the following rivers in Texas...
Medina River At LaCoste Affecting Medina County
Medina River At Hwy 281 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC325-020928-
/O.EXT.KEWX.FL.W.0080.160602T0000Z-160605T0600Z/
/LACT2.1.ER.160602T0000Z.160602T1800Z.160604T1800Z.NO/
1028 AM CDT WED JUN 1 2016
The flood warning continues for the Medina River At LaCoste.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to creast at 16.1 feet around 1 pm on
Friday...which is above flood stage.
* Impact...At 15.0 feet...Minor lowland flooding reaches the slab elevation of
the Knights of Columbus building just below the bridge over Pearsall Road
(Farm to Market 2536). Numerous low bridges and crossings over the Medina
River are flooded and dangerous..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
&&
LAT...LON MISSING
$$
TXC029-020928-
/O.EXT.KEWX.FL.W.0070.160603T1415Z-160604T2230Z/
/SAAT2.1.ER.160603T1415Z.160604T0000Z.160604T1030Z.NO/
1028 AM CDT WED JUN 1 2016
The flood warning continues for the Medina River At Hwy 281.
* At 9:15 AM Wednesday the stage was 9.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by 10 am Friday
morning and continue to rise to near 20.7 feet by 7 pm Friday evening. The river
is expected to fall below flood stage by Saturday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Hwy 281 16 20 9.3 Wed 09 AM 12.7 19.7 19.8 12.6 4.8
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-020928-
/O.EXT.KEWX.FL.W.0079.000000T0000Z-160604T0000Z/
/ELMT2.1.ER.160602T0447Z.160602T1800Z.160603T1200Z.NO/
1028 AM CDT WED JUN 1 2016
The flood warning continues for the San Antonio River Near Elmendorf.
* At 9:30 AM Wednesday the stage was 32.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by midnight on Thursday
and continue to rise to near 36.2 feet by 1 pm Thursday afternoon. The river is
expected to fall below flood stage by 7 am Friday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 32.2 Wed 09 AM 35.8 35.0 33.0 31.4 30.0
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
BMW/SBS064
WGUS84 KEWX 012030
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT WED JUN 1 2016
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-021430-
/O.EXT.KEWX.FL.W.0079.000000T0000Z-160603T1800Z/
/ELMT2.1.ER.160602T0508Z.160602T1800Z.160603T0600Z.NO/
330 PM CDT WED JUN 1 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 2:30 PM Wednesday the stage was 32.0 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and continue to
rise to near 36.4 feet by tomorrow early afternoon. The river will fall below
flood stage by early Friday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 32.0 Wed 2 PM 36.3 33.6 28.4 25.2 18.2
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$751
WGUS84 KEWX 020159
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT WED JUN 1 2016
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-020229-
/O.CAN.KEWX.FL.W.0079.000000T0000Z-160603T1800Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 PM CDT WED JUN 1 2016
The flood warning is cancelled for
the San Antonio River Near Elmendorf.
* At 8:30 PM Wednesday the stage was 29.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will crest below flood stage at 34.4 feet Friday early
afternoon.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 29.0 Wed 8 PM 27.8 34.3 31.4 26.0 19.0
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 8:01 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 31, 8:01 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 801 PM CDT TUE MAY 31 2016 .UPDATE... Rain has nearly all moved off to the east with only a few showers developing west of San Antonio. The atmosphere is fairly worked over and we think the chances for any more rain this evening are lower than we previously expected. Have lowered the POPs for the rest of the evening. Temperatures across the eastern half of the area are rain cooled and with the sun almost down can't see any recovery. So, have also lowered the low temperatures. Still expecting precip to develop overnight with locally heavy rain possible. && .PREV DISCUSSION... /ISSUED 653 PM CDT TUE MAY 31 2016/ AVIATION... This TAF period is a tricky one with ongoing high chances for convection in the next 24 hours. Showers and thunderstorms should be over in Austin and San Antonio for the rest of the evening and VFR conditions should prevail. There is a weakening area of showers in Mexico that may move across the river, but at this time that does not look likely. So, DRT should remain VFR through the evening. In Austin and San Antonio, CIGs will drop to MVFR and then IFR overnight. Have included TSRA after 06Z or 07Z until mid-morning Wednesday. This is likely too long a period of rain, but can't pin down exact timing right now. CIGs should improve starting late morning reaching VFR by early afternoon. Convection is possible during the day Wednesday, but have not included any in TAFs. AT DRT CIGs will drop to MVFR around 10z and chances for convection will begin at that time. CIGs will improve to VFR by around 15Z. PREV DISCUSSION... /ISSUED 328 PM CDT TUE MAY 31 2016/ SHORT TERM (Tonight through Wednesday Night)... The first of many heavy rain episodes and storm complexes is currently passing through the CWA. The evolution of this system, which is a combination of high instability, high PWAT, mesoscale boundary interactions, and upper level shortwave disturbances will be indicative of the next few days. Hi-resolution models have been essentially guessing at how to handle convective initiation and coverage over the last several days...and with the exception of a decent HRRR handling of today's activity, have not improved. Thus, basically the forecast has heavily favored the synoptic models in conjunction with collaboration with neighbors and regional offices. Looking west of the current convection...IR satellite is showing convection enhancing across New Mexico and south of the Big Bend region. Believe this area will be round number 2 of heavy rain potential overnight tonight. While this round will not have the benefit of the higher instability from this afternoon, and a somewhat worked over atmosphere, would expect this activity out west to evolve into a mature MCS and move east into at least the western half of the CWA late tonight into tomorrow morning. There may be a lull in activity between the Wednesday morning activity but it will likely only be brief as the atmosphere destabilizes again into the afternoon and yet another shortwave swings northeast across...again...the Big Bend and Edwards Plateau. It is extremely difficult to hone in on specific amounts in any particular region, but given the antecedent conditions that have been well advertised, the flash flooding risk will be significant between now and Wednesday night. LONG TERM (Thursday through Tuesday)... The heavy rain and flooding threats continue Thursday as the main upper low responsible for all of these shortwave disturbances enters the state. By Thursday morning, focused upper level lift associated with the right entrance region of the upper low will be positioned from Del Rio to Waco. This, coupled with the same moisture and instability considerations to today and Wednesday will likely be our most significant heavy rainfall threat. At the surface, the EURO and GFS both indicate the development of a surface low over West Texas and pushes southeast along the Rio Grande River. This will...yet again...provide a surface based focus to additional heavy rain development Thursday afternoon and as the main upper low begins to slow in its movement and becomes more stagnant, could potentially result in training heavy rainfall as well. This round could persist through Friday morning before the heavy rain potential begins to finally wane Friday evening...if the upper low does indeed move east as progged. As a result...QPF values have further increased, now expected the potential for 4-7 inches between now and Friday morning but with the potential for some areas to reach as high as 15 inches before this event is over with. If this estimate comes to fruition, flash flooding impacts will be severe. And with so much uncertainty in the positioning of certain variables, it is not possible to highlight any one particular area for this threat. So all persons in South Central Texas should prepare for the prospect of flash flooding, perhaps extreme flash flooding, and make plans to be potentially impacted. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 82 69 80 66 / 70 80 80 70 60 Austin Bergstrom Intl Airport 68 82 68 80 66 / 70 80 80 70 70 New Braunfels Muni Airport 68 82 68 80 66 / 70 70 80 70 70 Burnet Muni Airport 67 79 66 78 64 / 70 80 80 70 60 Del Rio Intl Airport 71 86 69 84 66 / 70 80 80 60 40 Georgetown Muni Airport 67 80 67 79 64 / 70 80 80 70 60 Hondo Muni Airport 70 84 68 82 65 / 70 70 80 70 60 San Marcos Muni Airport 70 82 68 79 65 / 70 80 80 70 70 La Grange - Fayette Regional 68 82 70 80 68 / 60 70 80 80 70 San Antonio Intl Airport 70 82 69 81 67 / 70 70 80 70 60 Stinson Muni Airport 71 83 70 82 68 / 70 70 80 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...Allen Synoptic/Grids...05 Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 PM CDT TUE MAY 31 2016 TXZ171>173-183>194-202>209-217>225-228-012000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 259 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE. THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST STATIONARY OVER TEXAS. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. TB3
In the hours before
Special weather statement, May 31, 5:29 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016
TXZ220-222-312315-
KARNES TX-ATASCOSA TX-
529 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 615 PM CDT...
AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPBELLTON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...FASHING AND ZUNKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2864 9834 2865 9836 2880 9838 2887 9795
2871 9793 2869 9801 2879 9810 2862 9832
2862 9834
TIME...MOT...LOC 2229Z 265DEG 17KT 2872 9829
ALLENLocal storm report, May 31, 5:34 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 5 E CASTELL 30.71N 98.86W
05/31/2016 LLANO TX LAW ENFORCEMENT
RANCH ROAD 152 CLOSED DUE TO FLOODING WEST OF THE CITY
OF LLANO. THE ROAD RUNS ALONG THE LLANO RIVER.
0124 PM HEAVY RAIN 3 W BANDERA 29.72N 99.12W
05/31/2016 M1.50 INCH BANDERA TX COCORAHS
1.50 INCHES OF RAIN IN 38 MINUTES
0245 PM HEAVY RAIN D'HANIS 29.33N 99.28W
05/31/2016 M1.50 INCH MEDINA TX PUBLIC
1.50 INCHES OF RAIN IN 30 MINUTES
0258 PM HAIL HONDO 29.36N 99.16W
05/31/2016 M0.25 INCH MEDINA TX PUBLIC
0307 PM TSTM WND GST 5 NNW SOLMS 29.73N 98.20W
05/31/2016 E50 MPH COMAL TX NWS EMPLOYEE
0310 PM HEAVY RAIN 1 SE HILL COUNTRY VILLA 29.57N 98.48W
05/31/2016 M1.74 INCH BEXAR TX COCORAHS
1.74 INCHES OF RAIN IN 43 MINUTES
0312 PM FLASH FLOOD BANDERA 29.72N 99.07W
05/31/2016 BANDERA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLASH FLOODING IN BANDERA
COUNTY
0314 PM TSTM WND GST NEW BRAUNFELS 29.70N 98.12W
05/31/2016 E50 MPH COMAL TX NWS EMPLOYEE
0315 PM TSTM WND GST 3 SW HUNTER 29.78N 98.06W
05/31/2016 E60 MPH COMAL TX PUBLIC
50 TO 60 MPH THUNDERSTORM WIND GUSTS
0325 PM HEAVY RAIN 7 W NEW BRAUNFELS 29.70N 98.23W
05/31/2016 M1.45 INCH COMAL TX PUBLIC
1.45 INCHES OF RAIN IN 30 MINUTES
0334 PM FLASH FLOOD 2 ESE UTOPIA 29.61N 99.50W
05/31/2016 UVALDE TX PUBLIC
CR 354 AT WOLF CREEK IS FLOODED
0338 PM FLASH FLOOD 2 W LIVE OAK 29.56N 98.38W
05/31/2016 BEXAR TX CITY OFFICIAL
OLD OCONNOR RD AT LOOKOUT RD CLOSED DUE TO FLASH
FLOODING
0340 PM HEAVY RAIN 6 SSE SPRING BRANCH 29.79N 98.36W
05/31/2016 M2.47 INCH COMAL TX COCORAHS
2.47 INCHES OF RAIN IN 2.2 HOURS
0342 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
05/31/2016 M2.23 INCH COMAL TX NWS EMPLOYEE
2.23 INCHES OF RAIN IN ABOUT AN HOUR
0343 PM FLASH FLOOD GRUENE 29.74N 98.11W
05/31/2016 COMAL TX EMERGENCY MNGR
DUE TO A COMBINATION OF WATER RELEASES FROM CANYON LAKE
PLUS LOCAL RUNOFF FROM THUNDERSTORMS...THE GUADALUPE
RIVER HAS GONE OVER THE GRUENE BRIDGE
0404 PM HEAVY RAIN SABINAL 29.32N 99.47W
05/31/2016 M1.92 INCH UVALDE TX MESONET
1.92 INCHES OF RAIN SINCE 2 PM
0421 PM HEAVY RAIN 3 W HORSESHOE BAY 30.54N 98.41W
05/31/2016 M2.37 INCH LLANO TX COCORAHS
2.37 INCHES OF RAIN IN THE PAST 2 HOURS
&&
EVENT NUMBER EWX1600507 EWX1600515 EWX1600521 EWX1600509 EWX1600508
EWX1600512 EWX1600510 EWX1600511 EWX1600513 EWX1600514 EWX1600516
EWX1600517 EWX1600520 EWX1600518 EWX1600519 EWX1600522 EWX1600523
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:37 PM CDT | River Flood Warning | EWX | Bastrop | 56 hr |
| May 31, 9:25 PM CDT | River Flood Warning | EWX | DeWitt | 61 hr |
| May 31, 9:25 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| Jun 1, 3:04 AM CDT | River Flood Warning | EWX | Medina | 5 days |
| Jun 1, 9:14 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 66 hr |
| Jun 1, 2:27 PM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Jun 1, 2:54 PM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Jun 1, 3:29 PM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| Jun 1, 3:31 PM CDT | Special Weather Statement | EWX | Real | 29 min |
| Jun 1, 3:33 PM CDT | River Flood Warning | EWX | Val Verde | 24 hr |
| Jun 1, 3:33 PM CDT | River Flood Warning | EWX | Val Verde | 30 hr |
| Jun 1, 3:33 PM CDT | River Flood Warning | EWX | Val Verde | 37 hr |
| Jun 1, 3:47 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Jun 1, 3:54 PM CDT | Special Weather Statement | EWX | Kerr | 36 min |
| Jun 1, 4:03 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 42 min |
| Jun 1, 4:41 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 49 min |
| Jun 1, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 49 min |
| Jun 1, 5:54 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 2 hr |
| Jun 1, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 50 min |
| Jun 1, 6:37 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.